RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 4, Pages 543–562 (Mi izv3985)  

This article is cited in 2 scientific papers (total in 3 papers)

Existence in multiply-connected regions of single-valued analytic functions with a given modulus of boundary values

G. Ts. Tumarkin, S. Ya. Havinson


Full text: PDF file (1857 kB)

Bibliographic databases:
Received: 08.04.1957

Citation: G. Ts. Tumarkin, S. Ya. Havinson, “Existence in multiply-connected regions of single-valued analytic functions with a given modulus of boundary values”, Izv. Akad. Nauk SSSR Ser. Mat., 22:4 (1958), 543–562

Citation in format AMSBIB
\Bibitem{TumHav58}
\by G.~Ts.~Tumarkin, S.~Ya.~Havinson
\paper Existence in multiply-connected regions of single-valued analytic functions with a~given modulus of boundary values
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 4
\pages 543--562
\mathnet{http://mi.mathnet.ru/izv3985}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=97522}
\zmath{https://zbmath.org/?q=an:0090.05005}


Linking options:
  • http://mi.mathnet.ru/eng/izv3985
  • http://mi.mathnet.ru/eng/izv/v22/i4/p543

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Plesner, “O povedenii analiticheskikh funktsii na granitse ikh oblasti opredeleniya”, UMN, 22:1(133) (1967), 125–136  mathnet  mathscinet
    2. A. G. Vitushkin, A. A. Gonchar, M. V. Samokhin, V. M. Tikhomirov, P. L. Ul'yanov, V. P. Havin, V. Ya. Èiderman, “Semën Yakovlevich Khavinson (obituary)”, Russian Math. Surveys, 59:4 (2004), 777–785  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. F. G. Avkhadiev, P. L. Shabalin, “Conformal mappings of circular domains on finitely-connected non-Smirnov type domains”, Ufa Math. J., 9:1 (2017), 3–17  mathnet  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:166
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019